Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffer from erectile dysfunction. Pain in the penis and testicles. 17 year old. Reason?

I have had erectile dysfunction since Saturday. I was absolutely fine on Friday, and then Saturday morning I woke up with decreased libido and I have only been able to get weak erections since. I have also noticed a pain on the left side of my penis and in my left testicle , sometimes also in my upper left thigh. It is not very bad pain but it is uncomfortable and enough for me to notice. I am seventeen years old.
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear...
Regarding the problem of Erectile dysfunction, it is due to decreased blood supply to the penis.
And pain in the testicular region can be attributed to either trauma or inflammation/infection.
In your post you have not mentioned about any history of trauma.
So an infective or inflammatory cause can be thought of...such as orchitis or epididymo-orchitis.
Under such condition, you need to take antibiotics along with analgesics under the guidance of your Doctor.
There is nothing to will be fine.
Make sure you take the medications properly.
Also avoid wearing tight fitting underwear or that pressure in the testicular area can be prevented.

Wishing you a Good Health. Let me know if I need to clarify further.
Thanks & take care.
Answered: Mon, 18 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Dermatologist Dr. Surajit Gorai's  Response
Don’t worry.
There are very good solution now a days for your problems.
Many a times these occur due to psychological reasons.
Beside that any chronic disease like diabetes, hypertension etc may be responsible.
some medications can have an impact on erectile function.
Pain in testis may be due to unnoticed trauma/infection/inflammation.
Orchitis/epididimoorchitis may cause it
To find out the actual cause it needs a complete mental and physical check up.
Now a days many drugs are available to treat it.
Don’t worry.
Consult a general physician/sexual health practitioner.
Good luck
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor